# SDR AALA20070768

- Difficulty date: April 28, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - LEFT NUMBER ONE DOOR EMERGENCY NITROGEN BOTTLE DAMPER ACCUMULATOR POUNDS PER SQUARE INCH IS BELOW LIMIT.  SERVICED LEFT NUMBER ONE DOOR EMERGENCY NITROGEN BOTTLE DAMPER ACCUMULATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
